ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142300490 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received; however, has not been evaluated.A supplemental mdr will be submitted if any updates become available.
Event or Problem Description
The event involved a secondary set, secure lock, with iv set hanger, 34 inch that there are some black spots and debris found in the drip chamber.There were no reported patient involvement and no reported patient harm.